Cookies?
Library Header Image
LSE Research Online LSE Library Services

Structural unemployment : a reply

Jackman, Richard and Kan, B (1988) Structural unemployment : a reply. Oxford Bulletin of Economics and Statistics, 50 (1). pp. 83-87. ISSN 0305-9049

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 19 Feb 2019 23:22
URI: http://eprints.lse.ac.uk/id/eprint/1399

Actions (login required)

View Item View Item